# SDR ZZDA2010378

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORROSION FROM RBL 16 TO LBL 16 AT STA 237.  INSTALLED NEW FLOOR SUPPORT RBL 16 TO LBL 16 STA 237 REF B-717 SRM 51-41-02.
